Alert archive / Michigan / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Detroit, MI
NWS Detroit, MI issued this severe thunderstorm warning at Jun 17, 2017, 6:05 PM EDT for Sanilac County, Tuscola County, Michigan. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2017, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 17, 2017, 7:00 PM EDT
- In force
- 55 min
- Issued by
- NWS Detroit, MI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Sanilac County, MI, Tuscola County, MI
The radar
The Detroit radar (KDTX), 88 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:34 PM EDT | TSTM WND DMG | Ene Sandusky, MI | REPORTS OF TREES DOWN ON MORSE AND SANILAC RD |
| Jun 17, 6:34 PM EDT | TSTM WND DMG | Ssw Sandusky, MI | SEVERAL LARGE TREES DOWN IN A YARD NEAR BRIDGEHAMPTON RD AND S CUSTER ST. ALSO NOTED OTHER TREES DOWN AROUND TOWN. REPORTED VIA FACEBOOK |
| Jun 17, 6:34 PM EDT | TSTM WND DMG | Sw Sandusky, MI | REPORTS OF TREES DOWN AROUND WASHINGTON AND SANILAC ST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 10.1 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1156 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.3
The text
As transmitted.
158
WUUS53 KDTX 172205
SVRDTX
MIC151-157-172300-
/O.NEW.KDTX.SV.W.0014.170617T2205Z-170617T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
605 PM EDT SAT JUN 17 2017
The National Weather Service in Detroit/Pontiac has issued a
* Severe Thunderstorm Warning for...
Southeastern Tuscola County in southeastern Michigan...
Sanilac County in southeastern Michigan...
* Until 700 PM EDT
* At 605 PM EDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Cass City to near Mayville,
moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Cass City around 615 PM EDT.
Kingston around 620 PM EDT.
Marlette around 625 PM EDT.
Argyle around 630 PM EDT.
Sandusky around 645 PM EDT.
Deckerville, Forestville and Carsonville around 655 PM EDT.
Other locations impacted by these severe thunderstorms include
Deckerville, Sandusky, Marlette, Port Sanilac, Forestville, Kingston,
Argyle, Applegate, Carsonville and Ellington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4330 8312 4333 8312 4332 8335 4356 8333
4370 8260 4339 8250 4328 8249
TIME...MOT...LOC 2205Z 251DEG 34KT 4352 8325 4331 8333
HAIL...<.75IN
WIND...60MPH
$$
Mann3 follow-up statements
920
WWUS53 KDTX 172223
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
623 PM EDT SAT JUN 17 2017
MIC151-157-172300-
/O.CON.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Tuscola MI-Sanilac MI-
623 PM EDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EAST CENTRAL TUSCOLA AND SANILAC COUNTIES...
At 622 PM EDT, severe thunderstorms were located along a line
extending from near Argyle to near Marlette, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Argyle around 630 PM EDT.
Sandusky around 645 PM EDT.
Deckerville, Forestville and Carsonville around 655 PM EDT.
Other locations impacted by these severe thunderstorms include
Deckerville, Marlette, Port Sanilac, Forestville, Sandusky, Kingston,
Applegate, Carsonville, Argyle and McGregor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4328 8249 4330 8312 4333 8312 4333 8324
4359 8319 4369 8265 4369 8261 4370 8260
4342 8251
TIME...MOT...LOC 2222Z 251DEG 34KT 4357 8303 4336 8312
HAIL...<.75IN
WIND...60MPH
$$
Mann592
WWUS53 KDTX 172243
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
643 PM EDT SAT JUN 17 2017
MIC157-172253-
/O.CAN.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Tuscola MI-
643 PM EDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TUSCOLA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4328 8249 4330 8307 4363 8298 4369 8265
4369 8261 4370 8260 4342 8251
TIME...MOT...LOC 2243Z 254DEG 34KT 4362 8276 4332 8288
$$
MIC151-172300-
/O.CON.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Sanilac MI-
643 PM EDT SAT JUN 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SANILAC COUNTY...
At 643 PM EDT, severe thunderstorms were located along a line
extending from 6 miles north of Deckerville to near Peck, moving east
at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Forestville around 655 PM EDT.
Croswell, Carsonville and Applegate around 700 PM EDT.
Other locations impacted by these severe thunderstorms include
Deckerville, Port Sanilac, Forestville, Sandusky, Applegate,
Carsonville, Argyle, McGregor, Snover and Elmer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4328 8249 4330 8307 4363 8298 4369 8265
4369 8261 4370 8260 4342 8251
TIME...MOT...LOC 2243Z 254DEG 34KT 4362 8276 4332 8288
HAIL...<.75IN
WIND...60MPH
$$
Mann581
WWUS53 KDTX 172300
SVSDTX
Severe Weather Statement
National Weather Service Detroit/Pontiac MI
700 PM EDT SAT JUN 17 2017
MIC151-172310-
/O.EXP.KDTX.SV.W.0014.000000T0000Z-170617T2300Z/
Sanilac MI-
700 PM EDT SAT JUN 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR SANILAC COUNTY HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire. However heavy
rain and frequent cloud to ground lightning is still possible with
these thunderstorms.
LAT...LON 4328 8249 4330 8307 4363 8298 4369 8265
4369 8261 4370 8260 4342 8251
TIME...MOT...LOC 2300Z 251DEG 34KT 4367 8257 4337 8269
$$
MannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:12 PM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 17, 3:12 PM EDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Detroit/Pontiac MI 312 PM EDT Sat Jun 17 2017 .DISCUSSION... Large thunderstorm complex over Missouri early this morning, generated a lot of latent heat release, with some of the warming in the mid levels pushing into southeast Michigan this afternoon, as 500 mb temps rise above -7 C south of M-59. Thus, thinking we are looking at bulk of shower/thunderstorms late this afternoon/early this evening north of M-59 where remnant MCV is tracking. Cloud cover from this morning activity delayed the warming up north, but MLCAPES have now reached 1000-1500 J/KG up to I-69 corridor. With mid level jet coming in, helping to boost 0-6 KM Bulk shear to around 40 knots, storms bear watching for isolated severe threat. 500 MB height falls to accelerate tonight as strong upper wave/digging trough ejects out of Eastern Montana/Dakotas, reaching Lake Michigan around 12z Sunday, which looks to be the highest probability of showers and thunderstorms, and will carry likely pops with the good large scale forcing late tonight into early Sunday morning. There is concern possible MCS developing over Western Ohio Valley early this evening will disrupt our moisture return/transport, or again lead to a lot of latent heat release and warming of the mid levels, preventing instability/capes from even exceeding a 1000 J/KG. None-the-less, 17Z Rap13 indicating 850 MB computed cape around 1000 J/kg which poses a low chance of severe with 45+ knot low level jet overhead. Favoring the instability/low level theta-e ridge axis to be east of the CWA by around 16Z, with dry conditions expected for the afternoon hours. Deep boundary layer mixing looks to promote wind gusts at least around 25 knots as temps recover into the lower 80s with weak post frontal cold advection. Cooler/cyclonic northwest flow for Monday as large 500 MB Low tracks off toward James Bay. 500 MB temps lowering to between -16 to -18 C over Lower Michigan. Enough surface based instability expected to generate scattered showers and isolated thunderstorms during the afternoon, as NAM indicating surface capes up to 1000 J/KG. That may be a little high as surface dew pts mix down in afternoon as high temps rise in the 70s, but with low freezing levels, small hail will be possible, along with gusty winds with the deep/dry sub cloud layer. && .MARINE... Moderately strong storm system for early summer will traverse the central Great Lakes region on Sunday. In advance of this system, a couple of rounds of showers and thunderstorms are possible, with the best chances during the first half of Sunday as the cold front crosses the region. Winds are expected to approach small craft gusts, but the flow will be predominantly offshore - so waves will should remain somewhat tempered. The exception will be Saginaw Bay where longer fetch conditions will become establish behind the front. && .HYDROLOGY... A very moist atmospheric column will support heavy downpours with thunderstorm activity through midday Sunday. While coverage will be somewhat limited, those areas that experience thunderstorms could see rainfall totals exceeding an inch. This will result in localized ponding of water and possible short duration flooding in favorable drainage basins. && .PREV DISCUSSION... Issued at 129 PM EDT Sat Jun 17 2017 AVIATION... Unsettled conditions will prevail through the forecast period. There will be a few opportunities for thunderstorm activity at the area terminals. The first mainly across the far north during the mid-late afternoon hours. Expectations are for this activity to struggle migrating south into the Detroit area terminals. Given there will be amble resident instability, can't rule out scattered convection touched off along residual boundaries - so will advertise VCTS in the mature boundary layer time window. The next prospects for thunderstorms will be late overnight toward dawn - as organized upstream activity attempts to work in from the west. Still a great deal of uncertainty associated with this feature. The final opportunity will be in advance of the cold front during the late morning hours Sunday. Otherwise, winds will be somewhat gusty today in the warm sector, and again Sunday once the surface layer destabilizes. For DTW...low chances for thunderstorms through tonight. Will certainly have to monitor upstream activity toward daybreak. The best chance for a thunderstorm will be during the late morning hours on Sunday. Meaningful ceilings will become more prominent overnight into Sunday morning. //DTW THRESHOLD PROBABILITIES... * Low for thunderstorms this evening and tonight. * Medium for a thunderstorm late Sunday Morning. * Medium for ceilings aob 5000 ft overnight into Sunday Morning. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. Lake Huron...NONE. Lake St Clair...NONE. Michigan waters of Lake Erie...NONE. && DISCUSSION...SF MARINE.......Mann HYDROLOGY....Mann AVIATION.....Mann You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit.
Hazardous weather outlook, Jun 17, 3:41 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Detroit/Pontiac MI 341 PM EDT Sat Jun 17 2017 MIZ047>049-053>055-060>063-068>070-075-076-082-083-181100- Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer- St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe- 341 PM EDT Sat Jun 17 2017 This hazardous weather outlook is for southeast Michigan. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected through this evening, mainly north of the M-59 corridor. A better chance of thunderstorms and coverage then expected to develop by sunrise Sunday across all of southeast Michigan as a cold front approaches. There is a slight chance of severe thunderstorms with the main hazards being damaging winds and large hail to about one inch in diameter. Storm motion will be to the northeast at 35 mph. The stronger thunderstorms will also produce torrential rainfall, capable of producing rainfall in excess of 1 inch, which could lead to minor urbanized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday Any lingering scattered thunderstorms Sunday morning coming to an end as the cold front exits east. Isolated thunderstorms are possible during the afternoon hours of Monday and Tuesday. Another chance of thunderstorms will then arrive on Thursday. .SPOTTER INFORMATION STATEMENT... Dispatchers, please notify your emergency manager immediately. Spotter activation may be needed this evening and tonight. LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-181100- Lake St Clair- Michigan Waters of Lake Erie from Detroit River to North Cape MI- Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt beyond 5 NM off shore- Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM off shore- Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore- Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI- Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI- Port Sanilac to Port Huron MI- Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore- Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore- Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore- 341 PM EDT Sat Jun 17 2017 This hazardous weather outlook is for portions of Lake Erie, Lake Huron and Lake St Clair. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms are expected through this evening, mainly over Lake Huron. A better chance of thunderstorms and coverage then expected to develop by sunrise Sunday across all marine waters as a cold front approaches. There is a slight chance of severe thunderstorms with the main hazards being damaging winds and large hail to about one inch in diameter. Storm motion will be to the northeast at 35 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday Any lingering scattered thunderstorms Sunday morning coming to an end as the cold front exits east. Isolated thunderstorms are possible during the afternoon hours of Monday and Tuesday. Another chance of thunderstorms will then arrive on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. You can obtain your latest National Weather Service forecasts online at www.weather.gov/detroit. SF
In the hours before
Special weather statement, Jun 17, 4:36 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
436 PM EDT SAT JUN 17 2017
MIZ053-061-172130-
Genesee MI-Saginaw MI-
436 PM EDT SAT JUN 17 2017
...SPECIAL WEATHER STATEMENT...
At 436 PM EDT, Doppler radar indicated a thunderstorm 7 miles
southwest of Marion Springs, or 9 miles southeast of Ithaca, moving
east at 40 mph.
Winds in excess of 30 mph will be possible with this storm.
This strong thunderstorm will be near...
Marion Springs around 445 PM EDT.
St. Charles and Oakley around 500 PM EDT.
Chesaning around 505 PM EDT.
Montrose around 520 PM EDT.
Frankenmuth, Clio and Birch Run around 530 PM EDT.
Other locations impacted by this storm include Brant, Nelson,
Shiawassee National Wildlife Refuge, Garfield, Fosters, Fenmore,
Burt, Gera and Layton Corners.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4340 8370 4322 8370 4322 8368 4313 8368
4312 8393 4313 8393 4313 8437 4334 8437
TIME...MOT...LOC 2036Z 263DEG 33KT 4320 8446
MannLocal storm report, Jun 17, 5:12 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
512 PM EDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND DMG 3 WNW CHESANING 43.21N 84.18W
06/17/2017 SAGINAW MI 911 CALL CENTER
REPORTS OF MULTIPLE TREES AND WIRES DOWN
&&
AMANIONSpecial weather statement, Jun 17, 5:28 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
528 PM EDT SAT JUN 17 2017
MIZ048-053-054-060>062-172215-
Bay MI-Shiawassee MI-Genesee MI-Tuscola MI-Lapeer MI-Saginaw MI-
528 PM EDT SAT JUN 17 2017
...SIGNIFICANT WEATHER ADVISORY FOR TUSCOLA...NORTHWESTERN LAPEER...
SOUTHEASTERN BAY...EASTERN SAGINAW...NORTHERN SHIAWASSEE AND NORTHERN
GENESEE COUNTIES UNTIL 615 PM EDT...
At 527 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Bay City to near Birch Run to near
Henderson. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Strong thunderstorms will be near...
Frankenmuth, Birch Run, Essexville and Munger around 535 PM EDT.
Vassar around 540 PM EDT.
Millington, Otter Lake and Quanicassee around 545 PM EDT.
Montrose and Fairgrove around 550 PM EDT.
Flushing, Mayville and Akron around 555 PM EDT.
Clio, Mount Morris, Unionville and Beecher around 600 PM EDT.
Flint, Caro, North Branch and Clifford around 605 PM EDT.
Kingston around 610 PM EDT.
Other locations impacted by these storms include Carrollton, East
Dayton, Arthur, Tuscola, Colling, Wilmot, Wisner, Burt, Ellington and
Buena Vista Township.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4333 8393 4361 8404 4364 8371 4362 8368
4364 8366 4367 8313 4328 8312 4309 8346
4300 8436
TIME...MOT...LOC 2127Z 262DEG 37KT 4356 8391 4327 8373 4305 8419
MannLocal storm report, Jun 17, 5:35 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
535 PM EDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN 5 WSW CHESANING 43.17N 84.21W
06/17/2017 M1.75 INCH SAGINAW MI TRAINED SPOTTER
40 MINUTE STORMFALL TOTAL
&&
AMANIONLocal storm report, Jun 17, 5:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
552 PM EDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG 6 SSE MARION SPRINGS 43.17N 84.28W
06/17/2017 SAGINAW MI TRAINED SPOTTER
REPORT OF MULTIPLE TREES DOWN
&&
AMLocal storm report, Jun 17, 5:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
553 PM EDT SAT JUN 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HEAVY RAIN 8 S MIDLAND 43.51N 84.23W
06/17/2017 M1.33 INCH MIDLAND MI TRAINED SPOTTER
24 HOUR RAINFALL TOTAL
&&
AMThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:23 AM EDT | Special Weather Statement | DTX | Saginaw, Sanilac, Tuscola | 67 min |
| Jun 17, 10:33 AM EDT | Special Weather Statement | DTX | Sanilac | 57 min |
| Jun 17, 1:40 PM EDT | Special Weather Statement | DTX | Bay, Midland | 95 min |
| Jun 17, 3:44 PM EDT | Small Craft Advisory | DTX | 28 hr | |
| Jun 17, 3:45 PM EDT | Special Weather Statement | DTX | Midland | 60 min |
| Jun 17, 4:14 PM EDT | Special Weather Statement | DTX | Wayne | 31 min |
| Jun 17, 4:36 PM EDT | Special Weather Statement | DTX | Saginaw | 54 min |
| Jun 17, 4:45 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Saginaw | 45 min |
| Jun 17, 5:28 PM EDT | Special Weather Statement | DTX | Tuscola | 47 min |
| Jun 17, 6:25 PM EDT | Special Marine Warning | DTX | 95 min | |
| Jun 17, 6:55 PM EDT | Special Weather Statement | DTX | Genesee, Lapeer, Shiawassee | 65 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.